Massless scalar fields and topological black holes

Creative Commons License

Dereli T., Obukhov Y.

PHYSICAL REVIEW D, vol.61, no.8, 2000 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61 Issue: 8
  • Publication Date: 2000
  • Doi Number: 10.1103/physrevd.61.084015
  • Journal Name: PHYSICAL REVIEW D
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Middle East Technical University Affiliated: No


The exact static solutions in the higher dimensional Einstein-Maxwell-Klein-Gordon theory are investigated. With the help of the methods developed for the effective dilaton type gauge gravity models in two dimensions, we find new spherically and hyperbolically symmetric solutions which generalize the four dimensional configurations of Dereli and Eris. We show that, like in four dimensions, the nontrivial scalar field yields, in general, a naked singularity. The new solutions are compared with the higher dimensional Brans-Dicke black hole type solutions.